# SDR AMCR201102

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N525AC
- Make and model: Gulstm GV
- Aircraft serial: 691
- Aircraft time: 4,708 hours, 1,699 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 194413
- Part serial: 0135048
- Condition: Shorted
- Location: Cabin Management
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINALLY, THE ACFT HAD A CABIN MANAGEMENT MODULE DEGRADATION IN WHICH THE GALLEY POWER WAS INTERMITTENT. THIS MODULE ALSO CONTROLS THE LAVATORY LIGHTING. THE REPLACEMENT COMPONENT, REPAIRED BY REPAIR FACILITY, IMMEDIATELY POPPED THE CIRCUIT BREAKER, WHICH RENDERED THE GALLEY AND LAVATORY COMPLETELY INOPERATIVE.  THE TEARDOWN REPORT ON THE REPLACEMENT UNIT LISTED THE INCOMING SQUAWK AS "INTERMITTENT GALLEY POWER", WHICH WAS REPAIRED, TESTED, AND RELEASED FOR SERVICE. ACFT MFG KNOWS ABOUT THE QUALITY ISSUES FROM THIS REPAIR STATION. WE HAVE 2 OTHER COMPLAINTS ON OTHER COMPONENTS FROM THIS FACILITY.
